Alert archive / New York / Gale Warnings in 2013

Gale Warning 4, NWS Buffalo, NY

January 9, 2013

NWS Buffalo, NY issued this gale warning at Jan 9, 2013, 3:51 AM EST. It took effect at Jan 9, 2013, 10:00 AM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 9, 2013, 3:51 AM EST (08:51 UTC)
In effect from
Jan 9, 2013, 10:00 AM EST
Expired
Jan 10, 2013, 3:52 AM EST
In force
18 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

436 
WHUS71 KBUF 090851
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
351 AM EST WED JAN 9 2013

LEZ040-041-091700-
/O.UPG.KBUF.GL.A.0002.130109T1300Z-130110T0100Z/
/O.NEW.KBUF.GL.W.0004.130109T1500Z-130110T0100Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
351 AM EST WED JAN 9 2013

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EST
THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTHWEST TO 35 KNOTS.

* WAVES...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LOZ042>045-062>065-091700-
/O.UPG.KBUF.GL.A.0002.130109T1500Z-130110T0300Z/
/O.NEW.KBUF.GL.W.0004.130109T1600Z-130110T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
351 AM EST WED JAN 9 2013

...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EST
THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTHWEST TO 35 KNOTS.

* WAVES...8 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LEZ020-LOZ030-091700-
/O.NEW.KBUF.SC.Y.0006.130109T1500Z-130110T0600Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
351 AM EST WED JAN 9 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM EST
THURSDAY. 

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
652 
WHUS71 KBUF 092037
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
337 PM EST WED JAN 9 2013

LOZ042>045-062>065-100445-
/O.EXT.KBUF.GL.W.0004.000000T0000Z-130110T0700Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
337 PM EST WED JAN 9 2013

...GALE WARNING NOW IN EFFECT UNTIL 2 AM EST THURSDAY...

* WINDS...WEST TO 35 KNOTS.

* WAVES...10 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LEZ040-041-100100-
/O.CON.KBUF.GL.W.0004.000000T0000Z-130110T0100Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
337 PM EST WED JAN 9 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING...

* WINDS...SOUTHWEST TO 35 KNOTS.

* WAVES...8 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LEZ020-LOZ030-100445-
/O.CON.KBUF.SC.Y.0006.000000T0000Z-130110T0600Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
337 PM EST WED JAN 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
THURSDAY...

* WINDS...WEST 20 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH
001 
WHUS71 KBUF 100053
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
753 PM EST WED JAN 9 2013

LOZ042-100900-
/O.CAN.KBUF.GL.W.0004.000000T0000Z-130110T0700Z/
/O.EXB.KBUF.SC.Y.0006.000000T0000Z-130110T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
753 PM EST WED JAN 9 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THURSDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-100900-
/O.CAN.KBUF.GL.W.0004.000000T0000Z-130110T0100Z/
/O.EXB.KBUF.SC.Y.0006.000000T0000Z-130110T1200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
753 PM EST WED JAN 9 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THURSDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS...SOUTHWEST TO 30 KNOTS.

* WAVES...8 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ062-100200-
/O.CAN.KBUF.GL.W.0004.000000T0000Z-130110T0700Z/
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
753 PM EST WED JAN 9 2013

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE GALE
WARNING. 

WINDS HAVE DIMINISHED BELOW GALE CRITERIA.

$$

LOZ043>045-063>065-100700-
/O.CON.KBUF.GL.W.0004.000000T0000Z-130110T0700Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
753 PM EST WED JAN 9 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EST THURSDAY...

* WINDS...WEST TO 35 KNOTS.

* WAVES...10 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LEZ020-LOZ030-100400-
/O.EXT.KBUF.SC.Y.0006.000000T0000Z-130110T0400Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
753 PM EST WED JAN 9 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
662 
WHUS71 KBUF 100248
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
948 PM EST WED JAN 9 2013

LEZ020-LOZ030-100400-
/O.CAN.KBUF.SC.Y.0006.000000T0000Z-130110T0400Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
948 PM EST WED JAN 9 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE WINDS HAVE DIMINISHED.

$$

LOZ043>045-063>065-100700-
/O.CON.KBUF.GL.W.0004.000000T0000Z-130110T0700Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
948 PM EST WED JAN 9 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EST THURSDAY...

* WINDS...WEST TO 35 KNOTS.

* WAVES...9 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LOZ042-101100-
/O.CON.KBUF.SC.Y.0006.000000T0000Z-130110T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
948 PM EST WED JAN 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-101100-
/O.CON.KBUF.SC.Y.0006.000000T0000Z-130110T1200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
948 PM EST WED JAN 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WINDS...SOUTHWEST TO 30 KNOTS.

* WAVES...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

APFFEL
065 
WHUS71 KBUF 100413
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1113 PM EST WED JAN 9 2013

LOZ043>045-063>065-100900-
/O.EXT.KBUF.GL.W.0004.000000T0000Z-130110T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
1113 PM EST WED JAN 9 2013

...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST THURSDAY...

* WINDS...WEST TO 35 KNOTS.

* WAVES...9 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LOZ042-101200-
/O.CON.KBUF.SC.Y.0006.000000T0000Z-130110T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
1113 PM EST WED JAN 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-101200-
/O.CON.KBUF.SC.Y.0006.000000T0000Z-130110T1200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1113 PM EST WED JAN 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WINDS...SOUTHWEST TO 30 KNOTS.

* WAVES...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

APFFEL
663 
WHUS71 KBUF 100852
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
352 AM EST THU JAN 10 2013

LOZ043>045-101700-
/O.CAN.KBUF.GL.W.0004.000000T0000Z-130110T0900Z/
/O.EXB.KBUF.SC.Y.0006.000000T0000Z-130110T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
352 AM EST THU JAN 10 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ063>065-101000-
/O.CAN.KBUF.GL.W.0004.000000T0000Z-130110T0900Z/
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
352 AM EST THU JAN 10 2013

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE GALE
WARNING. 



$$

LEZ040-041-101000-
/O.CAN.KBUF.SC.Y.0006.000000T0000Z-130110T1200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
352 AM EST THU JAN 10 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

LOZ042-101400-
/O.EXT.KBUF.SC.Y.0006.000000T0000Z-130110T1400Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
352 AM EST THU JAN 10 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this gale warning went out at Jan 9, 3:38 AM EST, 13 minutes earlier.

Area forecast discussion, Jan 9, 3:38 AM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
338 AM EST WED JAN 9 2013

.SYNOPSIS...
LOW PRESSURE LOCATED OVER WESTERN ONTARIO PROVINCE WILL CROSS JAMES
BAY THIS AFTERNOON AND DRAG A WEAK COLD FRONT EAST ACROSS THE
REGION. WHILE LITTLE PRECIPITATION IS EXPECTED WITH THE FRONT...WE
WILL SEE RATHER WINDY CONDITIONS TODAY. HIGH PRESSURE BUILDING
ACROSS NEW YORK STATE WILL BRING DRY WEATHER THURSDAY...BEFORE AN
APPROACHING WARM FRONT BRINGS A BETTER CHANCE FOR MORE WIDESPREAD
PRECIPITATION THURSDAY NIGHT AND FRIDAY. TEMPERATURES WILL REMAIN
WELL ABOVE AVERAGE THROUGH THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
A WIND ADVISORY REMAINS IN EFFECT FOR MOST OF WESTERN AND NORTH
CENTRAL NEW YORK.

LOW PRESSURE LOCATED JUST EAST OF LAKE WINNIPEG EARLY THIS MORNING
WILL MOVE TO THE EAST AND CROSS JAMES BAY THIS AFTERNOON. A WEAK
COLD FRONT TRAILING SOUTH OF THE LOW WILL CROSS WESTERN AND CENTRAL
NEW YORK THIS AFTERNOON. AT THE SAME TIME...THE WELL DEFINED SHORT
WAVE...CURRENTLY PUSHING THROUGH MINNESOTA WILL ENHANCE LARGE SCALE
LIFT AS IT PUSHES ACROSS OUR AREA DURING THE AFTERNOON. THE PROBLEM
IS THAT THERE WILL NOT BE MUCH LOW LEVEL MOISTURE INTERACTING WITH
THE FRONT. AS A RESULT...EXPECT MOST AREAS TO JUST SEE SOME INCREASE
IN CLOUDS WITH THE FRONTAL PASSAGE. THE POSSIBLE EXCEPTION TO THIS
GENERAL TREND WILL BE EAST OF LAKE ONTARIO WHERE A FEW RAIN SHOWERS
ARE POSSIBLE DUE TO SLIGHTLY STRONGER CONVERGENCE ALONG THE LEADING
EDGE OF THE FRONT.

THE POTENTIAL FOR RATHER WINDY CONDITIONS WILL BE THE MAIN CONCERN
WITH THIS SYSTEM. THE PRESSURE GRADIENT ALONG AND AHEAD OF THE FRONT
WILL INCREASE...WHILE THE CORE OF A 50 KNOT JET AT 850 MB CROSSES
OUR AREA FROM LATE THIS MORNING INTO THE AFTERNOON. INITIALLY...IT
LOOKS LIKE THE PRESENCE OF A SURFACE BASED INVERSION WILL LIMIT THE
TRANSFER OF HIGHER MOMENTUM WINDS DOWN TO THE SURFACE...BUT BEHIND
THE PASSING COLD FRONT...THE COMBINATION OF A WELL DEFINED DRY SLOT
AND COLD AIR ADVECTION (WIPING OUT THE LOW LEVEL INVERSION) WILL
ENCOURAGE DEEPER MIXING WHICH WILL ALLOW SOME OF THE HIGHER WINDS
ALOFT TO MIX DOWN TO THE SURFACE. RIGHT NOW...IT LOOKS LIKE THE BEST
CHANCE FOR ADVISORY WIND GUSTS WILL BE MAINLY DOWNWIND OF THE LAKES.
LOOK FOR THE STRONGEST WIND GUSTS TO IMPACT THE NIAGARA FRONTIER
FROM LATE MORNING INTO THE AFTERNOON...THEN SKIP ACROSS THE LAKE TO
THE HEAD OF THE SAINT LAWRENCE RIVER FOR THE EASTERN LAKE ONTARIO
COUNTIES.

TONIGHT...THE UPPER LEVEL TROUGH AND SURFACE LOW WILL SLIDE ACROSS
THE CANADIAN MARITIMES...WHILE HIGH PRESSURE BUILDS EAST ACROSS THE
OHIO VALLEY AND LOWER LAKES. ANY RAIN AND SNOW SHOWERS THAT LINGER
EAST OF LAKE ONTARIO SHOULD END AROUND MIDNIGHT. OTHERWISE...EXPECT
CLOUDS TO THIN OUT FROM WEST TO EAST WHILE THE WINDS GRADUALLY
SUBSIDE.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
AS THE UPPER TROUGH DEEPENS OVER THE WESTERN CONUS...MID LEVEL
RIDGING AND EXPANSIVE HIGH PRESSURE BUILDS ACROSS THE GREAT LAKES
REGION THURSDAY. THIS WILL PRODUCE FAIR WEATHER WITH ABUNDANT
SUNSHINE...ALTHOUGH HIGH LEVEL CLOUDS WILL ADVANCE INTO THE REGION
LATER IN THE DAY. INCREASING SOUTHWEST FLOW ALOFT ON THE EASTERN
SIDE OF THE WESTERN TROUGH WILL PUSH 850 MB TEMPERATURES TO AROUND
+4C BY LATE IN THE DAY...WHICH WILL SUPPORT AFTERNOON TEMPERATURES
WILL AROUND 40F...BUT MID 30S EAST OF LAKE ONTARIO.

THURSDAY NIGHT AND FRIDAY...RECENT NAM/GFS/ECMWF RUNS HAVE BECOME
QUITE CONSISTENT SHOWING THE CUTOFF LOW CURRENTLY OVER NORTHERN OLD
MEXICO LIFTING TO THE NORTHEAST TOWARD THE GREAT LAKES IN THE
SOUTHWESTERLY FLOW REGIME ON THE EASTERN SIDE OF THE WESTERN TROUGH.
SINCE THIS DISTURBANCE WILL BE ARRIVING WITHIN AN UNSEASONABLY WARM
AIRMASS...WITH 850 MB TEMPERATURES AS WARM AS +8C...EXPECT NEARLY
ALL OF THE PRECIPITATION WITH THIS EVENT TO BE RAIN. ALTHOUGH...
THERE STILL REMAINS SOME CONCERN ABOUT A PERIOD OF FREEZING RAIN AT
THE ONSET OF THE EVENT FOR SOME OF THE COLDER SOUTHERN TIER VALLEYS
AND THE NORTH COUNTRY WITH EXPECTED DIURNAL COOLING. HOWEVER...
ANTICIPATE ANY ICING THREAT TO BE LIMITED...AS THE ARRIVAL OF DEEP
MOISTURE WITH PRECIPITABLE WATER VALUES RISING TO SOME 3 TO 4
STANDARD DEVIATIONS ABOVE NORMAL AND A INCREASING SOUTH SOUTHEAST
FLOW WILL GREATLY LIMIT THE INFLUX OF LOW LEVEL DRY AIR TO MAINTAIN
BELOW FREEZING NEAR SURFACE WET BULB TEMPERATURES.

EXPECT THE BULK OF THE PRECIPITATION TO IMPACT THE AREA IN A 12
HOURS PERIOD FROM 6 AM TO 6 PM FRIDAY...AS THIS TIME PERIOD IS UNDER
THE MORE SIGNIFICANT WARM AND MOIST AIR ADVECTION...FAVORABLE UPPER
LEVEL DIVERGENCE AND MID LEVEL UPWARD VERTICAL MOTION IN CLOSE
PROXIMITY TO THE TRACK OF THE STRONG SHORTWAVE WORKING THROUGH THE
GREAT LAKES.

THE PRECIPITATION WILL DIMINISH FROM WEST TO EAST FRIDAY NIGHT AS
THE SHORTWAVE AND ACCOMPANYING FORCING SHIFT OFF TO THE NORTHEAST.
DRIER AIR ADVECTING INTO THE AREA FROM THE SOUTHWEST MAY ALLOW FOR
SOME CLEARING LATE FRIDAY NIGHT ACROSS THE WEST.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
A HIGH AMPLITUDE PATTERN OVER NORTH AMERICA DURING THIS PERIOD WILL
FEATURE AN ANOMALOUSLY STRONG EASTERN PACIFIC RIDGE WITH A
BROADENING DOWNSTREAM TROUGH THAT WILL EVENTUALLY CENTER ITSELF OVER
THE UPPER MISSISSIPPI VALLEY. WHILE TEMPERATURES WILL STILL AVERAGE
ABOVE NORMAL DURING THIS PERIOD...THERE WILL BE A DEFINITE TREND
BACK TOWARDS MORE SEASONABLE CONDITIONS. THUS...AN END TO THE
JANUARY THAW IS ON THE HORIZON.

WHAT IS MUCH LESS CERTAIN THOUGH WILL BE THE TIMING OF THE PCPN THAT
FALLS DURING THIS PERIOD. A COLD FRONTAL BOUNDARY WILL PUSH ACROSS
THE LOWER GREAT LAKES LATE SATURDAY AND SATURDAY NIGHT...WITH THE
UNCERTAINTY COMING IN HOW FAR EAST THE BOUNDARY PUSHES AND THE
ENSUING TIMING OF WAVES THAT ARE EXPECTED TO MOVE NORTH ALONG THE
STALLED BOUNDARY.

THE RESULT WILL BE FAIRLY WIDESPREAD RAIN SATURDAY NIGHT AND
SUNDAY...WITH MIXED PCPN THEN POSSIBLE SUNDAY NIGHT INTO MONDAY
NIGHT.

LOOKING FURTHER AHEAD...MEDIUM RANGE OPERATIONAL AND ENSEMBLE
PACKAGES ARE IN UNUSUALLY STRONG AGREEMENT THAT A SIGNIFICANT
GREENLAND BLOCK WILL BECOME ESTABLISHED OVER THE NORTH ATLANTIC.
THIS WILL TELECONNECT TO A POLAR VORTEX OVER EASTERN CANADA...
WHICH THE ECMWF ATTEMPTS TO CENTER OVER EASTERN QUEBEC/CANADIAN
MARITIMES WHILE THE GFS ANCHORS A VORTEX OVER HUDSON BAY. IF THE GFS
WERE CORRECT...WE WOULD BE LINE TO EXPERIENCE SOME OF THE COLDEST
WEATHER IN RECENT YEARS. IN EITHER CASE THOUGH...THIS HIGH LATITUDE
BLOCKING PATTERN WOULD LEAD TO BELOW NORMAL TEMPERATURES FOR THE
SECOND HALF OF NEXT WEEK...WITH THE STRENGTH OF BLOCK LIKELY HOLDING
IN PLACE WELL INTO THE FOLLOWING WEEK. THESE BLOCKS TYPICALLY
PERSIST FOR 10 DAYS TO TWO WEEKS.

&&

.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
EXPECT MOSTLY VFR CONDITIONS THROUGH THIS EVENING...WITH THE ONLY CLOUD
COVER LIKELY BE HIGH CLOUDS.

THE BIGGEST ISSUE FOR AVIATION WILL BE AN INCREASING LOW LEVEL
JET LATE TONIGHT. INITIALLY...THIS WILL NOT MIX DOWN WHICH WILL
RESULT IN LLWS. HOWEVER...AS THE WINDS ALOFT INCREASE ON
WEDNESDAY...EXPECT BETTER MIXING...WITH STRONG GUSTY WINDS ACROSS
THE REGION. THERE IS A SLIGHT CHANCE OF A SHOWER AT ART
TODAY...BUT ANY SHOWERS WOULD HAVE A MINIMAL IMPACT.

OUTLOOK...
TONIGHT AND THURSDAY...MAINLY VFR. THURSDAY NIGHT THROUGH FRIDAY
NIGHT...VFR/MVFR WITH RAIN LIKELY SATURDAY...MOSTLY VFR WITH A
CHANCE OF SHOWERS. SUNDAY...MVFR/IFR IN SHOWERS.

&&

.MARINE...
LOW PRESSURE WILL CROSS JAMES BAY THIS AFTERNOON AND DRAG A COLD
FRONT EAST ACROSS THE LAKES THIS AFTERNOON. AN INCREASE IN THE
PRESSURE GRADIENT...COMBINED WITH A PASSING 50 KNOT LOW LEVEL
JET...WILL ALLOW GALE FORCE WINDS TO DEVELOP ACROSS THE LAKES FROM
LATE THIS MORNING THROUGH THIS EVENING. EXPECT THE STRONGEST WINDS
TO IMPACT THE LAKES DURING THE AFTERNOON AS COLDER AIR BEHIND THE
PASSING COLD FRONT ALLOWS GREATER MIXING TO TAKE PLACE.

WIND AND WAVES WILL SUBSIDE GRADUALLY TONIGHT AND THURSDAY AS HIGH
PRESSURE BUILDS ACROSS NEW YORK STATE.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM EST THIS
     EVENING FOR NYZ005>008.
     WIND ADVISORY FROM 10 AM THIS MORNING TO 5 PM EST THIS
     AFTERNOON FOR NYZ001>004-010>014-085.
     WIND ADVISORY FROM 10 AM THIS MORNING TO 1 PM EST THIS
     AFTERNOON FOR NYZ019.
MARINE...SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 1 AM EST
         THURSDAY FOR LEZ020.
         GALE WARNING FROM 10 AM THIS MORNING TO 8 PM EST THIS
         EVENING FOR LEZ040-041.
         SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 1 AM
         EST THURSDAY FOR LOZ030.
         GALE WARNING FROM 11 AM THIS MORNING TO 10 PM EST THIS
         EVENING FOR LOZ042>045-062>065.

&&

SYNOPSIS...TJP
NEAR TERM...TJP
SHORT TERM...TMA
LONG TERM...RSH
AVIATION...APFFEL
MARINE...TJP
Hazardous weather outlook, Jan 8, 3:58 PM EST, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
358 PM EST TUE JAN 8 2013

NYZ005>008-091600-
NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
358 PM EST TUE JAN 8 2013

...WIND ADVISORY IN EFFECT FROM 1 PM TO 8 PM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>004-010>014-085-091600-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN ERIE-GENESEE-WYOMING-
LIVINGSTON-ONTARIO-SOUTHERN ERIE-
358 PM EST TUE JAN 8 2013

...WIND ADVISORY IN EFFECT FROM 10 AM TO 5 PM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ019>021-091600-
CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
358 PM EST TUE JAN 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WIND GUSTS TO 45 MPH WILL BE POSSIBLE ON WEDNESDAY...PARTICULARLY
NEAR LAKE ERIE AND ACROSS THE HIGHER TERRAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-LOZ030-SLZ022-024-091600-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
358 PM EST TUE JAN 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ040-041-091600-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
358 PM EST TUE JAN 8 2013

...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ042>045-062>065-091600-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
358 PM EST TUE JAN 8 2013

...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

RSH

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 3:51 AM ESTSmall Craft AdvisoryBUF32 hr

Nearby

Gale Warnings in New York, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.